# SDR HEEA967348

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 7001840903
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VALID LIGHT FLASHES OFF AND ON.
